# SDR YENA2024050600706

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 10,181 hours, 1,500 cycles
- System (JASC): 3150 · Central Warning
- Part: Control Panel
- Part number: 74434112
- Part serial: 744341N00025
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#20, LHR-JFK. (ETOPS). 'FAULT LT WILL NOT EXT IN MODE SELECTED ON ACT TRF PNL.  ACT XFR FAULT (ACT) ); PERFORMED FIM TASK 28-46-00-810-879-A. TEST PASSED BUT SHOWS HISTORY OF FAULT. REMOVED AND REPLACED AFMC IAW AMM 28-51-35. OPS CHECK GOOD AT THIS TIME. MX-4 UPDATED AND PLACARD REMOVED.
